MathSciNet Relay Station
MathSciNet bibliographic data
MR2803853 49Q20 (53C65)
Ambrosio, Luigi; Katz, Mikhail G. Flat currents modulo $p$ in metric spaces and filling radius inequalities. Comment. Math. Helv. 86 (2011), no. 3, 557–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement